Proof of a conjecture of bollobás on nested cycles

Guantao Chen, Paul Erdös, William Staton

Research output: Contribution to journalArticle

4 Citations (Scopus)


For any positive integer k, a minimum degree condition is obtained which forces a graph to have k edge-disjoint cycles C1, C2, ..., Ck such that V(C1) ⊇ V(C2) ⊇ ⋯ ⊇ V(Ck). This confirms a conjecture of Bollobás.

Original languageEnglish
Pages (from-to)38-43
Number of pages6
JournalJournal of Combinatorial Theory. Series B
Issue number1
Publication statusPublished - Jan 1996


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Cite this